U.S. doctors online nowAsk doctors free
A 24-year-old member asked:

I accidentally took two pills of unisom pm pain. am i going to be okay? the dosage was for one pill and i read it wrong. now my body feels weird and weak.

1 doctor answer1 doctor weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Can call the doctor: Usually a person who, on just one occasion, takes twice the dose for an over-the-counter medication will be fine as the medicine wears off. The acetaminophen portion is 325mg per pill, so 2 pills is no problem. The diphenhydramine portion is 50mg per pill, so twice that would be VERY sedating. That's why a person should talk with his or her primary care doctor to see if a doctor's exam is needed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 13, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.